Complete convergence for weighted sums of random elements
Bull. Korean Math. Soc. 2010 Vol. 47, No. 2, 369-383
https://doi.org/10.4134/BKMS.2010.47.2.369
Printed March 1, 2010
Soo Hak Sung
Pai Chai University
Abstract : We obtain a result on complete convergence of weighted sums for arrays of rowwise independent Banach space valued random elements. No assumptions are given on the geometry of the underlying Banach space. The result generalizes the main results of Ahmed et al. [1], Chen et al. [2], and Volodin et al. [14].
Keywords : array of random elements, complete convergence, weighted sums, rowwise independence, convergence in probability
MSC numbers : 60B12, 60F05, 60F15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd